# SDR DALA2018030501490

- Difficulty date: March 4, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 44,031 hours, 23,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SERVICE CHECK,  FOUND THE RT OVERWING EMERGENCY EXIT DOOR EMERGENCY LIGHT INOPERATIVE,  INSTALLED THE LIGHT MODULE INSIDE COVER.
